A Comment on Algebraic Immunity of the Sum of Two Boolean Functions

Longjiang QU  Shaojing FU  Chunqing WU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.7   pp.1187-1188
Publication Date: 2012/07/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.1187
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean function,  sum,  algebraic immunity,  

Full Text: PDF>>
Buy this Article




Summary: 
In this comment, an inequality of algebraic immunity of the sum of two Boolean functions is pointed out to be generally incorrect. Then we present some results on how to impose conditions such that the inequality is true. Finally, complete proofs of two existing results are given.